# SDR CALA2023052901678

- Difficulty date: May 27, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 39,737 hours, 13,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2306
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER ESCAPE LT MISSING LENS COVER LIGHT IS JUST FWD OF 1B PIC ONLY EMER ESCAPE LT IS ALSO MISSING THE LIGHT BULBS. BULB ALSO MISSING , RELAMPED LIGHT AND INSTALLED LENS COVER. OPS CHK GOOD.
